# SDR UPS97824063

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 577278711
- Condition: Misdrilled
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WEB AT AFT FRAME OF MAIN CARGO DOOR FS 270 HAS 50 HOLES DRILLED IN WITH SEVERAL DOUBLE DRILLED HOLES FROM STR 7L TO 17L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM 51-1-21, DWG 5772787, AND SRM 53-4-1.  FRAME REPLACED ON N/R 674926.
